理论数学

Vol.6 No.4 (July 2016)

随机矩阵非1特征值的新包含区域
The New Inclusion Region of Eigenvalue Different from 1 for a Stochastic Matrix

 

作者:

周宝星 , 李耀堂 :云南大学,数学与统计学院,云南 昆明

卫慧芳 :云南财经大学,统计与数学学院,云南 昆明

 

关键词:

随机矩阵&alpha1-矩阵非1特征值 &alpha-型特征值包含定理Stochastic Matrices &alpha1-Matrices Eigenvalue Different from 1 &alpha-Eigenvalue Inclusion Theorem

 

摘要:

利用-型特征值包含定理及修正矩阵,给出随机矩阵两个新的非1特征值包含区域,并由此得到随机矩阵非奇异的两个新的充分条件。数值例子表明,在某些情况下所得结果改进了几个已有结果。

Two new inclusion regions of eigenvalue different from 1 of stochastic matrices are given by using the -eigenvalue inclusion theorem and the theory of modified matrices; and two new sufficient conditions of stochastic matrices nonsingular are obtained. Numerical examples are given to show that the existing results are improved in some cases.

文章引用:

周宝星 , 卫慧芳 , 李耀堂 (2016) 随机矩阵非1特征值的新包含区域。 理论数学, 6, 361-367. doi: 10.12677/PM.2016.64051

 

参考文献

分享
Top